# SDR FDEA201806141488

- Difficulty date: June 14, 2018
- Submitted: June 14, 2018
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 71,009 hours, 25,692 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT IN/BD MAIN FLAP, PUNCTURE ON THE LOWER SURFACE OF TRAILING EDGE PANEL REPAIRED PUNCTURE ON THE LOWER SURFACE OF THE R/H IN/B MAIN FLAP 80" FROM IN/B EDGE AND 7" FROM AFT EDGE IAW EA F-5750-T0340210 P1.
